Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 231, NWS Wichita, KS

August 15, 2013McPherson County, Saline County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Aug 15, 2013, 5:11 PM CDT for McPherson County, Saline County, Kansas. It was in force for 64 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 15, 2013, 5:11 PM CDT (22:11 UTC)
Expired
Aug 15, 2013, 6:15 PM CDT
In force
64 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties McPherson County, KS, Saline County, KS

The radar

The Wichita radar (KICT), 99 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 15, 5:30 PM CDTHAIL 16 Ne Marquette, KS
Aug 15, 5:30 PM CDTHAIL 1.757 Ne Marquette, KSLAW ENFORCEMENT REPORTED GOLFBALL SIZE HAIL IN THE TOWN OF FALUN.
Aug 15, 6:22 PM CDTHAIL 1.75Mcpherson, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 15, 3:46 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 10.2 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2013-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2013-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1378 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

101 
WUUS53 KICT 152211
SVRICT
KSC113-169-152315-
/O.NEW.KICT.SV.W.0231.130815T2211Z-130815T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
511 PM CDT THU AUG 15 2013

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MCPHERSON COUNTY IN CENTRAL KANSAS...
  SOUTHERN SALINE COUNTY IN CENTRAL KANSAS...

* UNTIL 615 PM CDT

* AT 509 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MARQUETTE...
  AND MOVING EAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MCPHERSON...MARQUETTE...WINDOM...LINDSBORG...GALVA...ROXBURY...
  CANTON...BRIDGEPORT AND MCPHERSON AIRPORT.

THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 60 AND 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. VERY HEAVY RAINFALL AND POSSIBLE FLOODING PROBLEMS CAN BE 
EXPECTED FROM THIS STORM. 

&&

LAT...LON 3867 9737 3835 9738 3835 9792 3866 9793
TIME...MOT...LOC 2210Z 290DEG 17KT 3862 9781

HAIL...1.00IN
WIND...60MPH

$$

CARUSO
2 follow-up statements
214 
WWUS53 KICT 152232
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
532 PM CDT THU AUG 15 2013

KSC113-169-152315-
/O.CON.KICT.SV.W.0231.000000T0000Z-130815T2315Z/
SALINE KS-MCPHERSON KS-
532 PM CDT THU AUG 15 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MCPHERSON AND SOUTHERN SALINE COUNTIES UNTIL 615 PM CDT...

AT 529 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LINDSBORG...
AND MOVING EAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MCPHERSON...LINDSBORG...GALVA...ROXBURY...CANTON...BRIDGEPORT AND
MCPHERSON AIRPORT.

THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 60 AND 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3867 9737 3835 9738 3835 9792 3866 9793
TIME...MOT...LOC 2233Z 290DEG 17KT 3858 9768

HAIL...1.00IN
WIND...60MPH

$$

KETCHAM
829 
WWUS53 KICT 152307
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
607 PM CDT THU AUG 15 2013

KSC113-169-152315-
/O.CON.KICT.SV.W.0231.000000T0000Z-130815T2315Z/
SALINE KS-MCPHERSON KS-
607 PM CDT THU AUG 15 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MCPHERSON AND SOUTHERN SALINE COUNTIES UNTIL 615 PM CDT...

AT 559 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
ROXBURY...AND MOVING EAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
GALVA...ROXBURY AND CANTON.

THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 60 AND 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3867 9737 3835 9738 3835 9792 3866 9793
TIME...MOT...LOC 2307Z 290DEG 17KT 3852 9749

HAIL...1.00IN
WIND...60MPH

$$

KETCHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 3:11 PM CDT, 2 hours earlier.

Area forecast discussion, Aug 15, 3:11 PM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
311 PM CDT THU AUG 15 2013

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 307 PM CDT THU AUG 15 2013

THIS EVENING-TONIGHT: A RATHER VIGOROUS SHORTWAVE AND MCV WILL
DROP SOUTH OUT OF NW NEB INTO KS LATE THIS AFTN. WITH A COUPLE OF
OUTFLOW BOUNDARIES DRIFTING ACROSS SW KS INTO CEN KS. A VERY
UNSTABLE AIRMASS LOOKS TO BE IN PLACE ALONG OR JUST TO THE SOUTH
OF THE TWO MENTIONED FEATURES... WITH BULK SHEAR (30-35 KTS)
RELATIVELY HIGH FOR THIS TIME YEAR FOR A SEVERE WEATHER EVENT LATE
THIS AFTN INTO THIS EVE. COULD SEE A RISK OF HIGH END SEVERE
WEATHER DEVELOP ACROSS CEN KS THIS AFTN... AS HP SUPERCELLS LOOK
POSSIBLE EARLY IN THEIR LIFE CYCLE GIVEN THE DIRECTIONAL
SHEAR...THINK THIS COULD LEAD TO SOME LARGE HAIL AS BIG AS
GOLFBALLS/TENNIS BALLS. AS THIS SHORTWAVE DRIVES SOUTH...THINK
PROPAGATION SUGGESTS THAT ANY CEN KS STORM CHANCE WILL CONGEAL
INTO SOME SORT OF SOUTHWARD MOVING MESOSCALE CONVECTIVE SYSTEM
(MCS) WITH DAMAGING WINDS THIS EVENING AS 850-700H MOISTURE
TRANSPORT INCREASES ACROSS SOUTH CEN KS...JUST TO THE WEST OF
KICT...WITH A VERY UNSTABLE AIRMASS IN PLACE ACROSS SOUTH CEN KS.
THIS WILL HELP FEED THIS EXPECTED COMPLEX OF STORMS AS IT DRIVES
SOUTH INTO WRN OK. NOT EXPECTING THIS COMPLEX TO BE A WIDESPREAD
HEAVY RAINFALL PRODUCER...AS PROGRESSIVE NATURE WILL KEEP RAINFALL
AMOUNTS DOWN. COULD SEE SOME LOCALIZED HEAVY RAINFALL AMOUNTS
ALONG THE LEADING EDGE OF THIS SYSTEM...BUT FLOODING POTENTIAL
LOOKS VERY LOCALIZED...SO NOT GOING WITH ANY KIND OF FLOOD WATCH
FOR TNGT.

NOT SURE HOW LONG THE SHOWERS/STORMS WILL LAST INTO THE OVERNIGHT
HOURS...AS THE MAIN SHORTWAVE PUSHES THE BETTER MOISTURE FURTHER
SOUTH...WITH PRECIP CHANCES DROPPING QUICKLY FROM NORTH TO SOUTH
AFTER 06Z/FRI...WITH POPS LINGERING OVER SOUTHERN KS UNTIL FRI AM.

FRI-SUN: LATEST GFS TRYS TO LINGER SOME VERY LIGHT QPF OVER THE
AREA INTO FRI AFTN...BUT THIS LOOKS OVERDONE. SO THINK MOST OF
PRECIP WILL BE SOUTH OF THE AREA...BY FRI MORNING. WILL LEAVE SOME
LOW POPS ACROSS SE KS FOR THE MORNING HOURS...OTHERWISE EXPECT
DRIER LESS HUMID AIR TO WORK INTO THE AREA FROM THE NORTHEAST ON
FRI AFTN/EVE...AS A SFC RIDGE OF HIGH PRESSURE BUILDS ACROSS THE
GREAT LAKES INTO THE PLAINS.

LOOKS LIKE A NICE WEEKEND TO DRY OUT FOR THE AREA...AS THE UPPER
RIDGE OVER THE ROCKIES BUILDS FURTHER EAST INTO THE PLAINS.  THIS
WILL LEAD TO A SLOW WARMING TREND TOWARDS THE END OF THE WEEKEND...
BUT STILL SOME 5 DEGREES BELOW NORMAL.

KETCHAM

.LONG TERM...(MONDAY THROUGH THURSDAY)
ISSUED AT 307 PM CDT THU AUG 15 2013

MEDIUM RANGE MODELS BOTH SUGGEST THAT THE THE UPPER RIDGE WILL
REMAIN ACROSS THE PLAINS FOR A PROLONGED VISIT INTO THE WORK WEEK.
MAIN SFC RIDGE DRIFTS A LITTLE FURTHER SOUTHEAST INTO SE US...WHICH
WILL LIMIT THE LOW LEVEL MOISTURE RETURN BACK INTO THE PLAINS...
POSSIBLY KEEPING ANY SHOWER/STORM CHANCES OVER WRN/NW KS WHERE THE
WEAK SFC BOUNDARY WILL REMAIN LOCATED. COULD SEE A FEW STORMS COME
OFF THIS BOUNDARY AND VENTURE FURTHER EAST INTO CEN KS BUT CHANCES
SEEM VERY SMALL THROUGH THE MIDDLE OF THE WEEK. SO WILL KEEP THE
THINGS DRY THROUGH THU.

KETCHAM

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1259 PM CDT THU AUG 15 2013

NOT VERY CLEAR HOW STORMS WILL DEVELOP THROUGH SUNSET...WITH
MULTIPLE BOUNDARIES AND MARIGINAL CAPPING ACROSS MOST OF THE
AREA. WILL CARRY A LIBERAL VCTS FOR THIS AFTERNOON/EARLY EVENING
TO ACCOUNT FOR THUNDERSTORMS AND THEN DRY AFTER THAT. ANTICIPATE
CONSIDERABLE TWEAKING ONCE TREND/EVOLUTION BECOMES MORE EVIDENT.
-HOWERTON

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    63  81  62  83 /  60  10  10  10
HUTCHINSON      62  81  61  83 /  70  10  10  10
NEWTON          62  79  61  81 /  60  10  10  10
ELDORADO        61  80  60  82 /  50  10  10  10
WINFIELD-KWLD   63  80  62  83 /  60  20  10  10
RUSSELL         62  82  61  84 /  60  10  10   0
GREAT BEND      62  81  61  83 /  70  10  10   0
SALINA          62  82  62  84 /  60  10  10  10
MCPHERSON       62  81  61  83 /  60  10  10  10
COFFEYVILLE     61  81  59  84 /  40  20  10   0
CHANUTE         60  80  58  83 /  40  20  10   0
IOLA            59  79  58  82 /  30  20  10   0
PARSONS-KPPF    60  80  59  83 /  40  20  10   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 15, 4:07 PM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
407 PM CDT THU AUG 15 2013

KSZ032-033-047>053-067>072-082-083-091>096-098>100-162115-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
407 PM CDT THU AUG 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THERE IS A RISK FOR SEVERE THUNDERSTORMS ACROSS THE AREA THIS
AFTERNOON AND EVENING...MAINLY WEST OF KANSAS TURNPIKE...OR WEST
OF AN EMPORIA TO WICHITA TO WINFIELD LINE. LARGE HAIL TO AROUND
GOLF BALL SIZE AND DAMAGING WINDS TO AROUND 70 MPH WILL BE
POSSIBLE. LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED WITH SOME OF
THE STORMS...WHICH MAY AGGRAVATE SOME MINOR LOW-LAND FLOODING
ACROSS THE AREA. CHANCES FOR THUNDERSTORMS WILL CONTINUE
OVERNIGHT...HOWEVER THE RISK FOR STRONG OR SEVERE STORMS WILL
DIMINISH AFTER MIDNIGHT.

RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE
ARKANSAS RIVER AT ARKANSAS CITY. PLEASE REFER TO THE LATEST
WARNINGS AND STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WHILE ISOLATED STORMS ARE POSSIBLE ON FRIDAY MORNING...STRONG OR
SEVERE STORMS ARE NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE NEEDED ALONG AND WEST OF
KANSAS TURNPIKE LATE THIS AFTERNOON INTO THIS EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KED/KETCHAM

In the hours before

Local storm report, Aug 15, 4:37 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
437 PM CDT THU AUG 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             1 S GLENDALE            38.89N 97.87W
08/15/2013  E1.00 INCH       SALINE             KS   TRAINED SPOTTER

            QUARTER TO DIME SIZE HAIL COVERING THE GROUND NEAR I-70
            GLENDALE EXIT.

&&

CDJ
Local storm report, Aug 15, 4:46 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
446 PM CDT THU AUG 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     HAIL             2 SE GLENDALE           38.88N 97.84W
08/15/2013  E0.88 INCH       SALINE             KS   TRAINED SPOTTER

&&

CDJ
Local storm report, Aug 15, 4:52 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
452 PM CDT THU AUG 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             2 SE WESTFALL           38.91N 97.97W
08/15/2013  E0.75 INCH       LINCOLN            KS   TRAINED SPOTTER

&&

CDJ
Local storm report, Aug 15, 4:54 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
454 PM CDT THU AUG 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HAIL             5 N BROOKVILLE          38.85N 97.86W
08/15/2013  E1.75 INCH       SALINE             KS   TRAINED SPOTTER

&&

CDJ
Local storm report, Aug 15, 4:59 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
459 PM CDT THU AUG 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             5 N BROOKVILLE          38.85N 97.86W
08/15/2013  E1.50 INCH       SALINE             KS   TRAINED SPOTTER

&&

CDJ
Local storm report, Aug 15, 5:04 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
504 PM CDT THU AUG 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             5 SE BROOKVILLE         38.72N 97.80W
08/15/2013  E1.00 INCH       SALINE             KS   TRAINED SPOTTER

&&

CDJ

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 3:48 PM CDTSpecial Weather StatementICTLincoln27 min
Aug 15, 4:01 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Saline44 min
Aug 15, 4:42 PM CDTSevere Thunderstorm WarningICTSaline63 min
Aug 15, 4:56 PM CDTAreal Flood WarningICTSaline18 hr
Aug 15, 5:16 PM CDTSevere Thunderstorm WarningICTChase, Marion59 min
Aug 15, 5:57 PM CDTAreal Flood WarningICTMcPherson, Saline18 hr
Aug 15, 6:09 PM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood, Harvey, McPherson, Marion66 min
Aug 15, 6:13 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Reno62 min
Aug 15, 6:47 PM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood, Harvey, Sedgwick58 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.